MathSciNet Relay Station
MathSciNet bibliographic data
MR2197435 55N33 (32S60 57R20)
Banagl, Markus On topological invariants of stratified maps with non-Witt target. Trans. Amer. Math. Soc. 358 (2006), no. 5, 1921–1935 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement